MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0022-3476(80)80478-1

Медицинская библиотека · The Journal of pediatrics · 1980

Periodic ACTH discharge.

Sato T, Funahashi T, Mukai M, Uchigata Y, Okuda N, Ichizen T

Клинический случайСтатьяПеревод в очереди

Аннотация

A 9 1/2-year-old girl is presented who had cyclical attacks of abdominal pain, vomiting, emotional disturbance, and marked weight change for two years. Associated findings were facial plethora, hypertension, transient hyperglycemia and glycosuria, elevated plasma ACTH, cortisol, and urinary 17-OHCS excretion, and low plasma osmolality with hyponatremia. Urinary excretion of catecholamines and porphyrin metabolites was not increased. Between episodes, she showed no abnormal clinical signs or laboratory data. The attacks were effectively suppressed with the administration of chlorpromazine. The disorder appears to be due to the periodic release of excessive ACTH; the cause remains unknown.

Для цитирования: Sato T, Funahashi T, Mukai M, Uchigata Y, Okuda N, Ichizen T. Periodic ACTH discharge.. The Journal of pediatrics. 1980. DOI: 10.1016/s0022-3476(80)80478-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.